# SDR REXA201904260506

- Difficulty date: April 20, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA FS:295 BTW STGR 24LH AND 24RH AT MAIN AVIONICS COMPARTMENT (E/E) (TCI 100-09)
SUMMARY OF NRC 00135: CORROSION LEVEL 2 ON FRAME STA FS:295 BTW STGR 24LH AND 24RH AT MAIN AVIONICS COMPARTMENT (E/E) WAS REPAIRED PER EA NO: CRJ953-08649 REV IR.
